# SDR CA100108007

- Difficulty date: January 5, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 14,918 hours
- Engine: Pwa R985AN14B
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: C2W753
- Condition: Cracked
- Location: Wing
- Part time: 15,349 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION (CF 66-03) THE BOTTOM FLANGE OF WING RIB PN NR C2W753 WAS FOUND CRACKED FROM THE STRINGER CUT OUT TOWARDS THE REAR SPAR APPROX 2 INCHES SEE ATTACHED PHOTO (TC NR 20100108007)
